Can i increase the dosage of Seroxat for anxiety?

default
Posted on Mon, 15 Jun 2015 in Medicines and Side Effects
Question: Hello

I'm currently taking a 40 mg Seroxat tablet. Can I increase the dosage?
I'm 74 years old and am having a a great deal of stress and anxiety and the tablet seems to be no longer working

Thanks

doctor
Answered by Dr. Shubham Mehta 30 minutes later
Brief Answer:
can increase the dose but keep your doctor informed.

Detailed Answer:
Hello
Welcome to HCM.
I understand your concerns.

Seroxat (Paroxetine) is a safe antidepressant.
The dose can be increased. Dose upto 50mg is relatively safe. It can cause slight constipation and sedation.

Kindly keep your treating doctor informed about any dose changes you make.

Hope this helps.

Feel free to ask further.

Kindly close the discussion if you are satisfied with the response and give your valuable feedback.

Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 2004 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Stress

doctor1 MD

hi
i am 29 yrs old male unmaaried and mech engineer. i feel weak erection and often in stress and anxiety. due to that i found some disorders a my...

doctor1 MD

I have been experiencing severe upper back, rib and chest (side and frontal) pain, on both sides when I run. I had an ECG and Stress Test 2 weeks...

doctor1 MD

After a tremendous amount of stress all at once. 3 weeks into all this I started to experience upper back and neck stiffness and pain. Now 4 months...

doctor1 MD

I would like to know what ailment rebermac drug is indicated for. what is arthenesia a condition that i m being treated?. I have a long history of...

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will...

Get personalised answers from verified doctor in minutes across 80+ specialties

130 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2